MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381034
Medical Device Problem Codes Contamination (1120); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The rough plastic edge was loose on this one, creating a small fb visible on the bevel.This took place between nov 10 and nov 28, there were a few incidents of the same issue.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381034 and lot number 5161786.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
 
Event or Problem Description
No new information.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23834843
Report Number1710034-2025-01965
Device Sequence Number9288811
Product Code FOZ
UDI-Device Identifier00382903810345
UDI-Public(01)00382903810345
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381034
Device Lot Number5161786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown